# SDR DLM88982345

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Galley
- Component: 4110001137
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE FLT ATTENDANTS REPORTED SMOKE IN THE FWD GALLEY AND THE FLOOR WAS UNUSUALLY WARM.  FOUND THE COFFEEMAKER CIRCUIT BREAKERS HAD POPPED.  FLIGHT RETURNED TO MLB.  CONTRACT INSPECTED THE A/C FOR EVIDENCE OF OVERHEATING      UNDER THE GALLEY FLOOR.  FWD GALLEY INOPED FOR FLT TO ATL.  OVERWEIGHT INSPECTION C/W PER M/M, NO TROUBLE FOUND.
